Journal article icon

Journal article

ANALYTIC PROPERTIES OF FREE-ENERGY FOR ICE MODELS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.1666073

Authors


Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
13
Issue:
6
Pages:
887-and
Publication date:
1972-01-01
DOI:
ISSN:
0022-2488
URN:
uuid:06123953-41fb-458a-a896-d07c55b83bbb
Source identifiers:
16584
Local pid:
pubs:16584

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP